Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 145, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 1, 2020, 6:14 AM CDT for 6 counties in Missouri. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2020, 6:14 AM CDT (11:14 UTC)
- Expired
- Jul 1, 2020, 7:15 AM CDT
- In force
- 61 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, MO, Henry County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 36 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 11.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4036 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.3
The text
As transmitted.
420
WUUS53 KEAX 011114
SVREAX
MOC037-083-095-101-107-159-011215-
/O.NEW.KEAX.SV.W.0145.200701T1114Z-200701T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
614 AM CDT Wed Jul 1 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Eastern Cass County in west central Missouri...
Northern Henry County in west central Missouri...
Northwestern Pettis County in central Missouri...
Southwestern Lafayette County in west central Missouri...
Southeastern Jackson County in west central Missouri...
Johnson County in west central Missouri...
* Until 715 AM CDT.
* At 613 AM CDT, severe thunderstorms were located along a line
extending from near Mayview to near Odessa to 8 miles north of
Kingsville to near Lone Jack to Baldwin Park, moving southeast at
25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lee's Summit, Blue Springs, Warrensburg, Pleasant Hill, Oak Grove,
Odessa, Greenwood, Higginsville, Windsor, Knob Noster, Holden, Lake
Lotawana, Garden City, Whiteman Air Force Base, La Monte, Lone
Jack, Leeton, Creighton, Chilhowee and East Lynne.
This includes the following highways...
Interstate 70 in Missouri between mile markers 28 and 55.
Interstate 470 between mile markers 10 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 9336 3857 9346 3851 9355 3848 9385
3850 9420 3896 9438 3899 9419 3904 9409
3910 9400 3917 9391
TIME...MOT...LOC 1113Z 313DEG 20KT 3900 9386 3891 9395 3886 9401 3884
9410 3882 9425
HAIL...1.00IN
WIND...60MPH
$$
Kurtz4 follow-up statements
230
WWUS53 KEAX 011126
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
626 AM CDT Wed Jul 1 2020
MOC037-083-095-101-107-159-011215-
/O.CON.KEAX.SV.W.0145.000000T0000Z-200701T1215Z/
Cass MO-Henry MO-Pettis MO-Lafayette MO-Jackson MO-Johnson MO-
626 AM CDT Wed Jul 1 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR EASTERN CASS...NORTHERN HENRY...NORTHWESTERN PETTIS...
SOUTHWESTERN LAFAYETTE...SOUTHEASTERN JACKSON AND JOHNSON COUNTIES...
At 626 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Mayview to 9 miles south of Odessa to
7 miles north of Holden to near Kingsville to near Baldwin Park,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Warrensburg, Oak Grove, Odessa, Higginsville, Windsor, Knob Noster,
Holden, Garden City, Whiteman Air Force Base, La Monte, Lone Jack,
Leeton, Creighton, Chilhowee, Kingsville, Whiteman Afb, Lake
Lafayette, Centerview, Bates City and Strasburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3882 9336 3857 9346 3851 9355 3848 9385
3850 9420 3890 9421 3897 9416 3901 9409
3901 9366
TIME...MOT...LOC 1126Z 312DEG 20KT 3895 9380 3886 9389 3881 9395 3879
9404 3878 9415
HAIL...1.00IN
WIND...60MPH
$$
Kurtz588
WWUS53 KEAX 011144
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
644 AM CDT Wed Jul 1 2020
MOC037-095-107-011153-
/O.CAN.KEAX.SV.W.0145.000000T0000Z-200701T1215Z/
Cass MO-Lafayette MO-Jackson MO-
644 AM CDT Wed Jul 1 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CASS...SOUTHWESTERN
LAFAYETTE AND SOUTHEASTERN JACKSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3849 9407 3857 9407 3857 9412 3865 9412
3866 9413 3892 9411 3891 9384 3894 9383
3893 9353 3882 9336 3857 9346 3851 9355
3848 9385
TIME...MOT...LOC 1143Z 313DEG 20KT 3889 9371 3880 9380 3875 9386 3873
9395 3872 9406
$$
MOC083-101-159-011215-
/O.CON.KEAX.SV.W.0145.000000T0000Z-200701T1215Z/
Henry MO-Pettis MO-Johnson MO-
644 AM CDT Wed Jul 1 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHERN HENRY...NORTHWESTERN PETTIS AND JOHNSON COUNTIES...
At 643 AM CDT, severe thunderstorms were located along a line
extending from 10 miles southwest of Concordia to near Warrensburg to
10 miles north of Chilhowee to near Holden to Kingsville, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Warrensburg, Windsor, Knob Noster, Holden, Whiteman Air Force Base,
La Monte, Leeton, Creighton, Chilhowee, Kingsville, Whiteman Afb,
Centerview, Blairstown, Fayetteville, La Tour, Pittsville, Post Oak
and Quick City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3849 9407 3857 9407 3857 9412 3865 9412
3866 9413 3892 9411 3891 9384 3894 9383
3893 9353 3882 9336 3857 9346 3851 9355
3848 9385
TIME...MOT...LOC 1143Z 313DEG 20KT 3889 9371 3880 9380 3875 9386 3873
9395 3872 9406
HAIL...1.00IN
WIND...60MPH
$$
Kurtz052
WWUS53 KEAX 011158
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
658 AM CDT Wed Jul 1 2020
MOC083-101-159-011215-
/O.CON.KEAX.SV.W.0145.000000T0000Z-200701T1215Z/
Henry MO-Pettis MO-Johnson MO-
658 AM CDT Wed Jul 1 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHERN HENRY...WEST CENTRAL PETTIS AND JOHNSON COUNTIES...
At 658 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Knob Noster to Warrensburg to 9
miles northwest of Leeton to 6 miles north of Chilhowee to near
Holden, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Warrensburg, Windsor, Knob Noster, Holden, Whiteman Air Force Base,
La Monte, Leeton, Creighton, Chilhowee, Whiteman Afb, Centerview,
Blairstown, Post Oak and Quick City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3849 9407 3857 9407 3857 9412 3874 9404
3880 9384 3889 9369 3876 9338 3857 9346
3851 9355 3848 9385
TIME...MOT...LOC 1158Z 313DEG 20KT 3884 9364 3875 9373 3870 9379 3868
9388 3867 9399
HAIL...1.00IN
WIND...60MPH
$$
Kurtz879
WWUS53 KEAX 011208
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
708 AM CDT Wed Jul 1 2020
MOC083-101-159-011218-
/O.EXP.KEAX.SV.W.0145.000000T0000Z-200701T1215Z/
Henry MO-Pettis MO-Johnson MO-
708 AM CDT Wed Jul 1 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENRY...WEST CENTRAL
PETTIS AND JOHNSON COUNTIES WILL EXPIRE AT 715 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 3849 9407 3857 9407 3857 9412 3874 9404
3880 9384 3889 9369 3876 9338 3857 9346
3851 9355 3848 9385
TIME...MOT...LOC 1208Z 313DEG 20KT 3881 9360 3872 9369 3867 9375 3865
9384 3864 9395
$$
KurtzWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 1:21 AM CDT, 4 hours 53 minutes earlier.
Area forecast discussion, Jul 1, 1:21 AM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 121 AM CDT Wed Jul 1 2020 .Discussion... Issued at 121 AM CDT WED JUL 1 2020 Forecast focus is on the ongoing MCS In Nebraska and its potential impact on northeastern Kansas and western Missouri. Through 1 AM CDT... a stout line of convection has continued across eastern Nebraska, moving ever so slowly eastward toward the NE/IA border. Storms fired earlier this afternoon along a surface front stretched north and south across Nebraska into South Dakota. The larger parent surface trough stretches south across Kansas, turning back toward the Llano Estacado. Classic MCS structure this morning as it's riding along the 1000-500mb Thickness axis. Radar indications through the midnight hour suggest it's beginning to make a slow turn to the southeast, as expected. CAMs are in just enough agreement that storms will begin to advance into far northeastern Kansas and northwestern Missouri between 2 and 3 AM. The current line of convection has kicked an outflow just ahead of the main line, visible on KOAX, but overall it hasn't increased in separation in the past 30 minutes or so, so their appears to be supportive cold pool balance for continued maintenance downstream. 0-3km shear vectors seem to be enough for the moment, this could be a limiting factor moving through the morning for MO/KS as the low level jet weakens toward daybreak, resulting in weakening of the line. Forward propagating Corfidi vectors lend confidence to the southeastern progression as does the massive amounts of MUCAPE in residence across the region, well over 2000 J/Kg. Overall, anticipate this MCS to maintain itself just enough, likely weakening slightly as it pushes south and southeast along the Missouri River Valley and across northern Missouri. Through Sunrise, the line could pose a wind threat, with pockets of 50 to 60 mph wind gusts not out of the question. The far ranging challenge this MCS poses, is impact to today's temperatures and heat index values. If any semblance of convection makes it through the KC Metro, it will considerably cut heat index values for the afternoon, given residual cloud cover and tempering temperatures in the morning hours. For this morning, will run with the forecast of showers and thunderstorms making it to the Missouri River and the KC Metro, this will cause heat index values to only reach the upper 90s to near 100, but if current trends are correct, Harrisonville and south could see heat index values creep toward heat advisory criteria. For now, will continue with an SPS for heat as confidence remains low due to the chance for showers and thunderstorms this morning. For Thursday into the weekend, the region remains influenced by a positively tilted 500mb ridge with weak forcing, at times, for low shower and thunderstorm chances. Independence Day looks pretty typical of the Midwest, temperatures near 90, heat index values in the mid 90s, and it should be dry for the majority of the region, but there's some hints of a low chance of an isolated shower or thunderstorms. && .Aviation...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 1109 PM CDT TUE JUN 30 2020 A line of showers and thunderstorms is expected to move from north to south through the area early Wednesday morning. Conditions are expected to deteriorate to MVFR conditions with primary impacts being gusty winds and heavy rain. Storms are expected to move out of the area a bit after sunrise Wednesday morning. VFR conditions are expected to return once storms pass. A wind shift is anticipated throughout the day Wednesday. Southeasterly winds slowly transition to northeasterly culminating near the end of the forecast period. There is some uncertainty in timing of this shift as it is not certain how the overnight storm system will influence the mesoscale pattern and kinematics. There is high confidence that the trend of diurnal cumulus lowering ceilings will continue as does the favorable conditions for low cloud development during the overnight hours. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Kurtz Aviation...CDB/Pesel
In the hours before
Special weather statement, Jul 1, 2:39 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
239 AM CDT Wed Jul 1 2020
KSZ102-MOZ001-002-004-011-012-010845-
Doniphan KS-Atchison MO-Holt MO-Gentry MO-Nodaway MO-Andrew MO-
239 AM CDT Wed Jul 1 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONIPHAN...WEST
CENTRAL GENTRY...ATCHISON...HOLT...NODAWAY AND NORTHWESTERN ANDREW
COUNTIES UNTIL 345 AM CDT...
At 239 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blanchard to near Tarkio to near Fairfax
to near Shubert. Movement was southeast at 40 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Maryville, Tarkio, Mound City, Rock Port, Oregon, Fairfax, Burlington
Junction, Ravenwood, Maitland, Skidmore, Forest City, Craig,
Fillmore, White Cloud, Rockport, Barnard, Conception Junction,
Bolckow, Graham and Clearmont.
This includes Interstate 29 between mile markers 62 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northeastern Kansas...and northwestern Missouri.
LAT...LON 4058 9504 4033 9454 4009 9471 3996 9486
3981 9513 3996 9534 4000 9534 4001 9531
4004 9542 4012 9539 4018 9548 4024 9547
4026 9555 4030 9556 4031 9566 4035 9562
4041 9566 4046 9564 4046 9568 4058 9551
TIME...MOT...LOC 0739Z 305DEG 33KT 4055 9524 4044 9532 4031 9547 4025
9559
KurtzSpecial weather statement, Jul 1, 3:49 AM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
349 AM CDT Wed Jul 1 2020
MOZ002>005-011>013-010930-
De Kalb MO-Worth MO-Holt MO-Gentry MO-Nodaway MO-Harrison MO-
Andrew MO-
349 AM CDT Wed Jul 1 2020
...SIGNIFICANT WEATHER ADVISORY FOR WORTH...GENTRY...NORTHWESTERN
HARRISON...SOUTHEASTERN HOLT...EASTERN NODAWAY...ANDREW AND WESTERN
DEKALB COUNTIES UNTIL 430 AM CDT...
At 349 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Athelstan to 11 miles northwest of King City to
near Savannah. Movement was east at 30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Savannah, Albany, Stanberry, King City, Grant City, Ravenwood, Union
Star, Clarksdale, Fillmore, Irena, Barnard, Conception Junction,
Sheridan, Parnell, Bolckow, Rosendale, Cosby, Darlington, Guilford
and Clyde.
This includes Interstate 29 mile marker 65 and near mile marker 72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Missouri.
LAT...LON 4057 9410 4001 9431 3977 9452 3981 9460
3982 9460 3982 9463 4002 9510 4019 9489
4058 9474
TIME...MOT...LOC 0849Z 290DEG 26KT 4057 9453 4012 9471 3993 9487
BarhamLocal storm report, Jul 1, 4:26 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 AM CDT WED JUL 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND GST 1 S SAINT JOSEPH 39.75N 94.85W
07/01/2020 M63 MPH BUCHANAN MO DEPT OF HIGHWAYS
&&
JRBLocal storm report, Jul 1, 4:38 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
438 AM CDT WED JUL 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND GST 1 S SAINT JOSEPH 39.75N 94.85W
07/01/2020 M79 MPH BUCHANAN MO DEPT OF HIGHWAYS
SENSOR ALSO SHOWED 47MPH SUSTAINED.
&&
JRBLocal storm report, Jul 1, 5:33 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 AM CDT WED JUL 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 AM HAIL 3 NNE RAYTOWN 39.05N 94.44W
07/01/2020 M1.00 INCH JACKSON MO BROADCAST MEDIA
&&
JRBLocal storm report, Jul 1, 5:43 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
543 AM CDT WED JUL 1 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM TSTM WND DMG 1 NW EXCELSIOR SPRINGS 39.35N 94.24W
07/01/2020 CLAY MO PUBLIC
LARGE TREE BRANCH DOWN OVER DRIVEWAY.
&&
JRBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:40 AM CDT | Special Weather Statement | EAX | Atchison | 50 min |
| Jul 1, 1:49 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 56 min |
| Jul 1, 2:39 AM CDT | Special Weather Statement | EAX | Atchison, Holt, Nodaway | 66 min |
| Jul 1, 3:25 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 35 min |
| Jul 1, 3:49 AM CDT | Special Weather Statement | EAX | Andrew, Gentry, Worth | 41 min |
| Jul 1, 3:54 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt, Platte | 51 min |
| Jul 1, 4:27 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clay, Clinton, DeKalb, Platte | 48 min |
| Jul 1, 5:01 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, DeKalb, Jackson, Lafayette and 2 more | 44 min |
| Jul 1, 5:22 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Clay, Jackson, Johnson and 3 more | 53 min |
| Jul 1, 5:29 AM CDT | Tornado Warning | EAX | Jackson | 16 min |
| Jul 1, 6:25 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson | 3 hr |
| Jul 1, 7:10 AM CDT | Special Weather Statement | EAX | Henry | 35 min |
| Jul 1, 2:53 PM CDT | Heat Advisory | EAX | Bates | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.